- -

Hypercyclic composition operators on spaces of real analytic functions

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Hypercyclic composition operators on spaces of real analytic functions

Mostrar el registro completo del ítem

Bonet Solves, JA.; Domański, P. (2012). Hypercyclic composition operators on spaces of real analytic functions. Mathematical Proceedings of the Cambridge Philosophical Society. 153(3):489-503. doi:10.1017/S0305004112000266.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/40660

Ficheros en el ítem

Metadatos del ítem

Título: Hypercyclic composition operators on spaces of real analytic functions
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
We study the dynamical behaviour of composition operators C φ defined on spaces A(Ω) of real analytic functions on an open subset Ω of ℝ d. We characterize when such operators are topologically transitive, i.e. when for ...[+]
Palabras clave: Composition operarators , Hypercyclic operators , Spaces of real analytic functions
Derechos de uso: Reserva de todos los derechos
Fuente:
Mathematical Proceedings of the Cambridge Philosophical Society. (issn: 0305-0041 ) (eissn: 1469-8064 )
DOI: 10.1017/S0305004112000266
Editorial:
Cambridge University Press
Versión del editor: http://dx.doi.org/10.1017/S0305004112000266
Descripción: The full article appears in Mathematical Proceedings of the Cambridge Philosophical Society. Volume 153, Issue 3 (2012) Pages 489-503 published by Cambridge University Press. Available at: http://dx.doi.org/10.1017/S0305004112000266
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem